# SDR CALA2014103192641

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 51,720 hours, 10,913 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXT EMER LIGHT INOPERATIVE.  REPLACED L4 DOOR EMER LIGHT & OPERATIONS CHECKED GOOD IAW MM 33-51-04.
